MathSciNet Relay Station
MathSciNet bibliographic data
MR1299457 46J15 (30D50)
Izuchi, Keiji Interpolating Blaschke products and factorization theorems. J. London Math. Soc. (2) 50 (1994), no. 3, 547–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement